# SDR SWAA1201008

- Difficulty date: January 4, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- Aircraft time: 51,675 hours, 41,955 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 65C25728
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND STUB BEAM AT BS 616 LT SIDE.  REPLACED STUB BEAM IAW SRM AND EA.
